# SDR DL73S040178

- Difficulty date: February 20, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Aircraft time: 49,053 hours, 38,512 cycles
- Engine: Pwa JT8D15A
- Engine time: 42,660 hours, 31,518 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 2730426
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE START VALVE OPEN LIGHT CAME ON DURING CLIMBOUT ISOLATION VALVE AND ENGINE BLEED VALVE WERE CLOSED.  LIGHT WENT OUT AT LOW PWR SETTING.  LIGHT STAYED OUT AT LOW PWR.  FOUND F/F XMTR LEAKING AT HI PWR SETTING.  REPLACED PACKING AND BACK UP RINGS.  REPLACED START VALVE AND PRESS SWITCH.  ALSO CLEANED CONNECTOR ALL FUEL SOAKED.
